# SDR C2XA00IA272

- Difficulty date: August 12, 2000
- Submitted: November 20, 2000
- Operation: Air carrier
- Aircraft: N16718
- Make and model: Emb EMB-120ER
- Aircraft serial: 120136
- System (JASC): 2730 · Elevator Control System
- Part: Stop
- Part number: 12018276001
- Condition: Misrigged
- Location: Center Console
- Stage of operation: DE
- How discovered: O
- Nature of condition: W, F
- Precautionary procedure: O

## Discrepancy

REF C2XA00IA249 - SJT - FLT 2931 - THE CREW REPORTED THAT AT 14,500 FEET, THE AIRCRAFT PITCHED ABRUPTLY UP AND THE AUTO PILOT DISCONNECTED.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND APPROVED THE AIRCRAFT FOR THE PURPOSE OF A FERRY FLIGHT TO IAH.  THE AIRCRAFT WAS FERRIED TO IAH WHERE THE PITCH TRIM SYSTEM STOP WAS FOUND TO BE OUT OF RIG.  MAINTENANCE RE-RIGGED THE PITCH TRIM SYSTEM STOP, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
